Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffer from acne on the face and neck. Taking OC pill. Blood in stool with pain. Due to medication?

Hi, I am 27 years old female. I have severe acne problem on my face and my neck . My doctor recommended me to have Oc Pill Yasmin for 3 months, along with Tufacne (20mg) for 30 days and Doxt-S for 30 days. Now as i completed my 1st course of 30 days my face has cleared up but have few giant pimples on my neck. so was prescrbied for another 30 days course of same medication . The reason of my worry is that i am bleeding while poop since 2 weeks and its pain full also is it becuase of my medication. also i want to ask that even while on medication i am getting new pimples every day so what could be the reason ? thanks
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum.
Thank you for your query.
i understand your concern regarding your skin problem.
You have severe acne vulgaris.
You are taking right medicine right now.
You need to continue it.
There is new acne development while on treatment also.
You must not popped the lesion as there is chance of infection.
You can apply clindamycin gel over it.
After taking 3 months of it you will feel better.
If not get better after 3 month need to do some hormonal tests.
I am Dr Gaurav Patel,dermatologist and will answer your question.
I hope I answered your question.
Let me know if you have further query.
Wish you speedy recovery.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor